Couldn't find what you looking for?

TRY OUR SEARCH!

I have been dependatnt on opiates for sometime now. taking 50mg of methadone for past 5 months...I really wanted to get back on suboxone so Monday morning I took my last dose of Methadone...I used a few times throughout the week (H) I went into my dr on friday morning and still had a veryy small amount of methadone in my system so I went through the day and night but by 4 am I was just too sick to keep going so I took two 8mg suboxones at this time I was so scared I was going to get sicker but when that didn't happen and I just stayed about the same minus alittle sweating ?? how is this possible I didn't know what to do my knees are just killing me so I scored a 30 hoping it would take some of the knee pain away...it did alittle but not much so what should I do? do I need to wait another 15 hours before taking subox again bcz of the H ?? and why the hell didn't the suboxone work like I remembered it? thnks

Loading...

The same thing happened to me"a user of methadone for 8 years"u need to be in withdrawl for at least 3 full days,You can't take methadone for 5 days before taking first dose of suboxone.Unlinke short term pain killers "lortab,morphine,vicodin etc" methadone can stay in your system up to a week since your last dose.So when you take suboxone with traces of methadone in your system the suboxone will throw you into severe withdrawl! My knees and back hurt worse than withdrawl from methadone because both were in my system.Try to tough it out for at least 4 days of nothing then try suboxone. waiting 15 hours is just making matters worse,think days not hours! Let me know how it goes! Good luck!
:-|
Reply

Loading...